# SDR JBXA9900122

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Failed
- Location: Nr 1&2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BLEED 1 AND BLEED 2 FAULTED ON TAKEOFF AT 60 KNOTS.  ABORTED TAKEOFF.  ACCOMPLISHED CHECK PER MM 36-00-5, OPS CK GOOD.
